# SDR SCNA00002

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, TWO LAMPS WERE FOUND BURNT OUT OF THE EMERGENCY FLOOR PATH LIGHTING STRIP.  RELAMPED AND SYSTEM CHECKS NORMAL.
